Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

cutting withdrawal

my dd has been cutting for along time she has stoped about two days ago.
she is having a very hard time she cant breath well, vomits, is jumpy, very hyper, is always scrathing, cant sleep, cant eat without getting sick, gets lightheaded, and gets really worried or mad at nothing. Is this normal? What are some things I can do to help her?

Answer Question
 
Anonymous

Asked by Anonymous at 11:55 PM on Mar. 24, 2010 in Teens (13-17)

Answers (21)
  • keep her occupied with things SHE likes to do
    Anonymous

    Answer by Anonymous at 11:56 PM on Mar. 24, 2010

  • does she go to therapy? i have never even been around that so i have no good advice... just wondering if she is getting some kind of outside help.
    rahrahsmama

    Answer by rahrahsmama at 11:57 PM on Mar. 24, 2010

  • yes she is going to therapy
    Anonymous

    Answer by Anonymous at 11:58 PM on Mar. 24, 2010

  • I do, but she is just so jumpy ect she doesnt enjoy anything
    Anonymous

    Answer by Anonymous at 11:59 PM on Mar. 24, 2010

  • I'd just let her ride it out. She'll figure out on her own how to handle not doing it.
    SaraP1989

    Answer by SaraP1989 at 12:00 AM on Mar. 25, 2010

  • im just very worried it doesnt look fun and she crys about it all the time, poor baby i feel so bad for her
    Anonymous

    Answer by Anonymous at 12:02 AM on Mar. 25, 2010

  • it's anxiety attacks from the lack of her "normal" routine. Talk to the therapist, maybe she needs some meds like xanex to get through this first rough part, until the cutting is no longer a compulsive habit.
    Anonymous

    Answer by Anonymous at 12:12 AM on Mar. 25, 2010

  • It could be anxiety which is caused by with drawls. However are you sure it's with drawls did her dr. tell you that. Cause with drawls from it cause most of those except hyperness there is one other thing I can thing of but don't want to just throw it out there.
    hot-mama86

    Answer by hot-mama86 at 12:12 AM on Mar. 25, 2010

  • they dont want her taking any meds just because of the side effects and that she may od them
    Anonymous

    Answer by Anonymous at 12:14 AM on Mar. 25, 2010

  • It could be anxiety which is caused by with drawls. However are you sure it's with drawls did her dr. tell you that. Cause with drawls from it cause most of those except hyperness there is one other thing I can thing of but don't want to just throw it out there.
    the hyperness i mean is she just cant stop moving she is always up or taping her foot ect what the thing u dont want to throw out there?
    Anonymous

    Answer by Anonymous at 12:16 AM on Mar. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN